# SDR ASAA2023012841711

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,562 hours, 13,272 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7497 · Ignition System Wiring
- Part: Lead
- Part number: 90591101
- Condition: Inoperative
- Location: Nr 2 Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START OF ENGINE #2, HAD NO LIGHTOFF, SECURED ENGINE PER QRC/QRH. RAMP REPORTED SMALL FUEL PUDDLE UNDER #2 COWL. START ATTEMPT WITH RH IGNITER. GROUNDED - YES. REMOVED AND REPLACED #2 ENG R/H IGINITION LEAD REF B737-800 AMM 74-21-01/ 401 MEL 74-1E MAINT. CONFIG REVERSED. OPS CHK GOOD. THIS CLEARS MEL 74-1E.SEAMC ANDY NOTIFIED. ALL PLACARDS REMOVED.
